# SDR USAA2013022200001

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 74,030 hours, 33,209 cycles
- Engine: Iae V2500A1
- Engine time: 57,598 hours, 25,668 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2500A1QEC
- Part serial: V0334
- Condition: Vibration
- Location: Right
- Part time: 57,598 hours, 25,668 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FL 340 NR 2 N1 VIRBRATION BRIEFLY EXCEEDED 5 UNITS, THRUST REDUCED TO KEEP VIBRATION BELOW 5.  VIBRATION LEVELS RETURNED TO NORMAL AT 11-12 THOUSAND FEET.  PERFORMED VIBRATION SUMMARY, NO DEFECTS NOTED, INSPECTED FOR FOD DAMAGE, NONE FOUND, INSPECTED INLET AND LOW PRESSURE COMPRESSOR, NO DAMAGE FOUND.  OK FOR SERVICE.
